# SDR AU000405

- Difficulty date: May 24, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C663
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 961647
- Condition: Cracked
- Location: Propeller
- Part time: 2,755 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT PROPELLER BLADE CRACKED FROM THE CENTRE LINE OF THE LEADING EDGE AND PROGRESSING ALONG THE LEADING EDGE TOWARDS THE TRAILINGEDGE.
